A 49-year-old member asked:
I was wondering could lithium change your sexual orientation?
1 doctor answer • 1 doctor weighed in
Clinical Psychology 36 years experience
No reason to believe: There is no reason to believe that lithium or any medication could change anyone's sexual orientation. In fact, there is no documented technique that can do it. Finally, there are problems associated with efforts to do it. If you are unhappy with the orientation that exists, please consider psychotherapy to help you adjust. Your acceptance need not direct your behavior in ways you don't want.
4k viewsAnswered >2 years ago
Last updated Sep 28, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.